Table of Contents
Journal of Computational Methods in Physics
Volume 2014 (2014), Article ID 853198, 11 pages
http://dx.doi.org/10.1155/2014/853198
Research Article

A Single Sweep AGE Algorithm on a Variable Mesh Based on Off-Step Discretization for the Solution of Nonlinear Burgers’ Equation

1Department of Applied Mathematics, Faculty of Mathematics & Computer Science, Akbar Bhawan, Chanakyapuri, New Delhi 110021, India
2Department of Mathematics, Faculty of Mathematical Sciences, University of Delhi, Delhi 110007, India

Received 4 October 2013; Accepted 1 December 2013; Published 16 January 2014

Academic Editor: Marta B. Rosales

Copyright © 2014 R. K. Mohanty and Jyoti Talwar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. B. Keller, Numerical Methods for Two Point Boundary Value Problems, Blaisdell, 1968.
  2. D. J. Evans, “Parallel strategies for linear systems of equations,” International Journal of Computer Mathematics, vol. 81, no. 4, pp. 417–446, 2004. View at Publisher · View at Google Scholar · View at Scopus
  3. D. J. Evans, “Group explicit methods for solving large linear systems,” International Journal of Computer Mathematics, vol. 17, pp. 81–108, 1985. View at Google Scholar
  4. D. J. Evans and R. K. Mohanty, “Alternating group explicit method for the numerical solution of non-linear singular two-point boundary value problems using a fourth order finite difference method,” International Journal of Computer Mathematics, vol. 79, no. 10, pp. 1121–1133, 2002. View at Publisher · View at Google Scholar · View at Scopus
  5. R. K. Mohanty and D. J. Evans, “A fourth order accurate cubic spline alternating group explicit method for non-linear singular two point boundary value problems,” International Journal of Computer Mathematics, vol. 80, no. 4, pp. 479–492, 2003. View at Publisher · View at Google Scholar · View at Scopus
  6. K. S. Sukon and D. J. Evans, “Two parameter AGE (TAGE) method for the solution of a tri-diagonal linear system of equations,” International Journal of Computer Mathematics, vol. 60, no. 3-4, pp. 265–278, 1996. View at Google Scholar · View at Scopus
  7. R. K. Mohanty, P. L. Sachdev, and N. Jha, “TAGE Method for nonlinear singular two point boundary value problems using a fourth order difference scheme,” Neural, Parallel and Scientific Computations, vol. 11, pp. 281–287, 2003. View at Google Scholar
  8. D. J. Evans, “The solution of periodic parabolic equations by the coupled alternating group explicit (CAGE) iterative method,” International Journal of Computer Mathematics, vol. 34, pp. 227–235, 1990. View at Google Scholar
  9. D. J. Evans and Pragya Jain, “The coupled reduced alternating group explicit (CRAGE) method,” Parallel Algorithms and Applications, vol. 2, pp. 193–208, 1993. View at Google Scholar
  10. Q. Feng, “Explicit finite difference method for convection-diffusion equations,” in Proceedings of the World Congress on Engineering, vol. 2, pp. 1094–1097, London, UK, 2009.
  11. B. Zheng and Q. Feng, “Parallel finite difference method for diffusion equations,” in Proceedings of the 15th American Conference on Applied Mathematics, pp. 60–62, 2009.
  12. R. K. Mohanty, “A family of variable mesh methods for the estimates of (du/dr) and solution of non-linear two point boundary value problems with singularity,” Journal of Computational and Applied Mathematics, vol. 182, no. 1, pp. 173–187, 2005. View at Publisher · View at Google Scholar · View at Scopus
  13. R. K. Mohanty, “A class of non-uniform mesh three point arithmetic average discretization for y=f(x,y,y) and the estimates of y,” Applied Mathematics and Computation, vol. 183, no. 1, pp. 477–485, 2006. View at Publisher · View at Google Scholar · View at Scopus
  14. R. K. Mohanty and N. Khosla, “Application of TAGE iterative algorithms to an efficient third order arithmetic average variable mesh discretization for two-point non-linear boundary value problems,” Applied Mathematics and Computation, vol. 172, no. 1, pp. 148–162, 2006. View at Publisher · View at Google Scholar · View at Scopus
  15. M. M. Chawla and P. N. Shivakumar, “An efficient finite difference method for two-point boundary value problems,” Neural, Parallel & Scientific Computations, vol. 4, no. 3, pp. 387–395, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. J. Evans, “Iterative methods for solving non-linear two point boundary value problems,” International Journal of Computer Mathematics, vol. 72, no. 3, pp. 395–401, 1999. View at Google Scholar · View at Scopus